| Catalog Number |
400SMTSTD0515 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/24/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2016-00712.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure using penumbra smart coils (smart coils).During the procedure, two smart coils fell onto the floor prior to being used.Therefore, both coils were not used for the procedure and did not enter the patient's body.The procedure was completed using new smart coils.